# SDR ASAA2022062338811

- Difficulty date: June 23, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 35,819 hours, 11,466 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vbv
- Part number: 1226400
- Part serial: YU121962
- Condition: Faulty
- Location: #2 Engine
- Part time: 29,729 hours, 9,514 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND SHORT TIME FAULT 75-10452. THE VBV POSITION SIGNALS DISAGREE ON #2 ENG. GROUNDED - YES. REMOVED AND REPLACED #2 ENG LH VBV ACTUATOR IAW B737-900 AMM 75-32-02. OPS CHECK GOOD. LEAK CHECK GOOD. NO FAULTS NOTED.
